# SDR VQIA2013112200033

- Difficulty date: October 24, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING ODOR DETECTED IN COCKPIT WITH AMBER FAN ANNUNCIATED ON THE COND PAGE.  MX ACCOMPLISHED TSM 24-00-00810-823A FOR BURNING ODOR WITH NO DEFECTS FOUND.  TROUBLESHOOTING REVEALED, RECIRCULATION FAN FIN 15HG TO BE FAULTED.
